Alert archive / Nebraska / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 121, NWS North Platte, NE
NWS North Platte, NE issued this severe thunderstorm warning at Jun 17, 2014, 6:26 PM MDT for Cherry County, Nebraska. It was in force for 49 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 17, 2014, 6:26 PM MDT (00:26 UTC)
- Expired
- Jun 17, 2014, 7:15 PM MDT
- In force
- 49 min
- Issued by
- NWS North Platte, NE
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 1.75 in
- Wind
- 60.0 mph
County Cherry County, NE
The radar
The North Platte radar (KLNX), 85 km from the middle of the area, began a volume at 00:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 17, 3:53 PM MDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 0.4 hours before the alert went out and 160 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 823 J/kg
- Mixed-layer CIN
- -35 J/kg
- Mixed-layer LCL
- 2891 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 12 m²/s²
- 0-3 km storm-relative helicity
- 64 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.5
The text
As transmitted, in the capitals the NWS used until 2016.
310
WUUS53 KLBF 180026
SVRLBF
NEC031-180115-
/O.NEW.KLBF.SV.W.0121.140618T0026Z-140618T0115Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
626 PM MDT TUE JUN 17 2014
THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL CHERRY COUNTY IN NORTH CENTRAL NEBRASKA...
* UNTIL 715 PM MDT
* AT 622 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 29 MILES NORTH OF
WHITMAN...AND MOVING SOUTHEAST AT 20 MPH.
HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
WIND DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
MAINLY RURAL AREAS OF CENTRAL CHERRY COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. PREPARE IMMEDIATELY FOR LARGE DESTRUCTIVE
HAIL CAPABLE OF PRODUCING SIGNIFICANT DAMAGE. PEOPLE OUTSIDE SHOULD
MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.
THE TORNADO WARNING REMAINS IN EFFECT FOR THE SOUTHERN PORTION OF
THIS STORM.
&&
LAT...LON 4245 10115 4234 10130 4245 10164 4256 10156
TIME...MOT...LOC 0025Z 322DEG 19KT 4245 10153
TORNADO...POSSIBLE
HAIL...1.75IN
WIND...60MPH
$$
JACOBS2 follow-up statements
464
WWUS53 KLBF 180034
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
734 PM CDT TUE JUN 17 2014
NEC031-180115-
/O.CON.KLBF.SV.W.0121.000000T0000Z-140618T0115Z/
CHERRY NE-
634 PM MDT TUE JUN 17 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL CHERRY
COUNTY UNTIL 715 PM MDT...
AT 631 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 26 MILES NORTH OF
WHITMAN...AND MOVING SOUTHEAST AT 15 MPH.
HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT WIND
DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
MAINLY RURAL AREAS OF CENTRAL CHERRY COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. PREPARE IMMEDIATELY FOR LARGE DESTRUCTIVE
HAIL CAPABLE OF PRODUCING SIGNIFICANT DAMAGE. PEOPLE OUTSIDE SHOULD
MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.
THE TORNADO WARNING REMAINS IN EFFECT FOR THE SOUTHERN PORTION OF
THIS STORM.
&&
LAT...LON 4245 10115 4234 10130 4243 10158 4252 10152
TIME...MOT...LOC 0034Z 322DEG 19KT 4241 10149
TORNADO...POSSIBLE
HAIL...1.75IN
WIND...60MPH
$$
JACOBS981
WWUS53 KLBF 180051
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
751 PM CDT TUE JUN 17 2014
NEC031-180115-
/O.CON.KLBF.SV.W.0121.000000T0000Z-140618T0115Z/
CHERRY NE-
651 PM MDT TUE JUN 17 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL CHERRY
COUNTY UNTIL 715 PM MDT...
AT 645 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 26 MILES NORTH OF
WHITMAN...AND MOVING SOUTHEAST AT 20 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. A TORNADO WARNING
REMAINS IN EFFECT FOR SOUTHERN PORTIONS OF THIS STORM.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
MAINLY RURAL AREAS OF CENTRAL CHERRY COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN NORTH
PLATTE.
&&
LAT...LON 4244 10117 4234 10130 4241 10152 4251 10145
TIME...MOT...LOC 0050Z 322DEG 19KT 4239 10141
TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
$$
JACOBSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 17, 6:00 PM MDT, 26 minutes earlier.
Area forecast discussion, Jun 17, 6:00 PM MDT, 26 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTH PLATTE NE 700 PM CDT TUE JUN 17 2014 .SHORT TERM...(THIS EVENING THROUGH WEDNESDAY) ISSUED AT 326 PM CDT TUE JUN 17 2014 STORM CHANCES TONIGHT...THEN THE COLD FRONTAL PASSAGE ON WEDNESDAY ARE THE MAIN CONCERNS OF THE FORECAST. A STRONG UPPER LEVEL LOW WAS CENTERED OVER IDAHO WITH RIDGING CENTERED FROM THE DEEP SOUTH INTO THE UPPER MISSISSIPPI RIVER VALLEY. 20Z SURFACE ANALYSIS SHOWED LOW PRESSURE LOCATED OVER SOUTHWEST NEBRASKA...IN THE KLBF VICINITY. A DISTINCT DRY-LINE WAS SEEN FROM JUST WEST OF KMCK DOWN THROUGH CENTRAL KANSAS. MEANWHILE...A STATIONARY FRONT WAS LOCATED FROM AROUND KAIA TO KANW TO KOFK THIS AFTERNOON. 12Z UPPER ANALYSIS SHOWED 700MB TEMPERATURES AT KLBF AND KOAX OF +13C AND +15C RESPECTIVELY INDICATING A GOOD CAP OVER THE FORECAST AREA. LAPS SOUNDINGS AT 19Z SHOWED THIS CAP WELL...HOWEVER SHOWED AREAS OF SOUTHWEST NEBRASKA HAD NEARLY BROKEN THE CAP. BUT VERY DRY AIR IN THESE AREAS WILL KEEP ANY DEVELOPMENT OF STORMS...OR CLOUDS FROM OCCURRING. TO THE WEST OVER THE PANHANDLE THERE WAS A BIT MORE MOISTURE IN THE ATMOSPHERE...AND WITH A LIFTING MECHANISM COMING FROM WEAK UPPER LEVEL SHORTWAVE ENERGY PUSHING OUT OF THE TROUGH...CUMULUS AND SOME RADAR ECHOES WERE STARTING TO SHOW UP. BELIEVE THE MAIN FOCUS FOR STORMS WILL BE OVER SOUTH DAKOTA...BUT COULD GET SOME STORMS TONIGHT...MAINLY ACROSS NORTHERN NEBRASKA. THE UPPER LEVEL LOW WON/T MAKE MUCH PROGRESSION TONIGHT...LEAVING THE UPPER JET STREAK FROM UTAH INTO WYOMING. THIS WILL LEAD TO THE STRONGEST LARGE-SCALE LIFT BEING FROM NORTHERN COLORADO INTO SOUTHWEST SOUTH DAKOTA. LOOKING IN THE LOWER LEVELS...CURRENT MESO-ANALYSIS SHOWS AN AREA OF CONVERGENCE IN LOW LEVEL MOISTURE TRANSPORT FROM THE BLACK HILLS INTO THE WESTERN SANDHILLS OF NEBRASKA. SHORT TERM FORECAST MODELS INDICATE THIS AREA OF CONVERGENCE WILL STAY FAIRLY STATIONARY THROUGH THE EARLY EVENING HOURS WHICH COULD BE THE AREA TO LOOK FOR STORM DEVELOPMENT. THE BETTER CONVERGENCE WILL STAY OVER SOUTH DAKOTA...BUT WITH THE SB INSTABILITY NORTH OF THE FRONT UP IN THE 3500-4500 J/KG RANGE AND HAVING EASTERLY UPSLOPE FLOW THINK THERE SHOULD BE AT LEAST A SLIGHT CHANCE FOR STORMS IN THE FORECAST. THE REMAINDER OF THE FORECAST AREA SHOULD STAY DRY TONIGHT...AND WITH THE WARM AIRMASS IN PLACE SHOULD GET LOWS TO STAY ABOVE NORMAL MOST PLACES...IN THE UPPER 50S AND 60S. THE UPPER LEVEL LOW WILL PROGRESS NORTHEAST DURING THE DAY WEDNESDAY WHICH WILL PUSH THE COLD FRONT WHICH IS NOW OVER THE ROCKY MOUNTAINS THROUGH THE FORECAST AREA. FORECAST MODELS SHOW THE FRONT THROUGH MUCH OF THE AREA BY 18Z WEDNESDAY SO TEMPERATURES MOST PLACES WILL BE COOLER. THE FRONT LOOKS TO STALL SOMEWHERE FROM SOUTHWEST INTO NORTHEAST NEBRASKA SO IF IT DOESN/T COMPLETELY CLEAR THE FORECAST AREA...WILL SEE WARMER TEMPERATURES...POSSIBLY INTO THE 90S IN THE SOUTHEAST PARTS OF THE FORECAST AREA. HELD OFF ON ANY MENTION OF STORMS UNTIL LATE AFTERNOON...WITH THE HIGHER CHANCES COMING AFTER 00Z THURSDAY. BELIEVE THE SHORTWAVE TROUGH WON/T MOVE OUT OF COLORADO UNTIL LATER AFTERNOON WHICH WILL BE THE PRIMARY PROVIDER FOR THE LIFT FOR ACTIVITY LOCALLY. THE AREAS THAT WILL SEE THE CHANCES FOR STORMS PRIOR TO 00Z WILL BE OVER THE PANHANDLE AND FAR SOUTHERN NEBRASKA. .LONG TERM...(WEDNESDAY NIGHT THROUGH TUESDAY) ISSUED AT 326 PM CDT TUE JUN 17 2014 MODELS IN FAIR AGREEMENT IN THE MID TERM WITH SOME TEMPERATURE ISSUES IN THE LONG TERM. WILL USE A BLEND FOR THE FORECAST. COLD FRONT WILL MOVE ACROSS WESTERN NEBRASKA WEDNESDAY NIGHT. MAIN PLAYER WILL BE UPPER LOW OVER IDAHO...AS SEEN IN IR...TODAY WHICH WILL MOVE SLOWLY ACROSS THE NORTHERN PLAINS THROUGH SUNDAY. WEDNESDAY NIGHT WILL SEE CONTINUED THUNDERSTORMS ALONG THE COLD FRONTAL BOUNDARY WITH MODELS INDICATING CONTINUED CONVECTIVE ACTIVITY TO THE WEST AS A STRONG 700MB WAVE ROUNDS THE BOTTOM OF THE CLOSED LOW OVER MONTANA. GFS HAD SAME SCENARIO LAST WEEK WHICH FAILED TO MATERIALIZE. STRONG COLD FRONT WITH 850MB TEMPERATURES DROPPING FROM 24C AT 850MB TO 14C AT 850MB THROUGH THURSDAY MORNING OVER THE FORECAST AREA. LOOKS TO BE STRONG SUBSIDENCE. WILL CUT BACK ON POPS SOME TO THE WEST. 850MB TEMPERATURES REBOUND THROUGH THE DAY THURSDAY TO 20C AT 850MB WHICH TRANSLATES INTO 70S AND 80S AT THE SURFACE. THURSDAY NIGHT INTO FRIDAY DRY WITH CONVECTION FIRING SOUTH AND EAST OF THE FORECAST AREA ALONG THE FRONTAL BOUNDARY. FRIDAY EVENING WITH SURFACE TROUGH OF LOW PRESSURE OVER THE NORTHERN PLAINS AND ZONAL FLOW ALOFT...MID LEVEL WAVE MOVES THROUGH AND SLIGHT CHANCES RETAINED MAINLY OVER THE EASTERN HALF OF THE FORECAST AREA. SOME TIMING ISSUES WITH MODELS SATURDAY HAVE CARRIED SLIGHT CHANCE POPS THROUGH THE DAY AND INCREASED TO CHANCE POPS THROUGH THE NIGHT AS NUMEROUS MID LEVEL WAVES MOVE THROUGH FAST ZONAL FLOW ALOFT. TIMING ISSUES TO BE RESOLVED WITH LATER FORECASTS. SIMILAR PATTERN SUNDAY WITH SCHC POPS THROUGH THE DAY AND THEN CHANCE POPS THROUGH THE EVENING AS COLD FRONTAL BOUNDARY MOVES THROUGH WESTERN NEBRASKA SUNDAY NIGHT. DAYTIME HIGHS IN THE 80S THROUGH THE WEEKEND AND INTO THE 70S THE FIRST PART OF NEXT WEEK. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z WEDNESDAY EVENING) ISSUED AT 659 PM CDT TUE JUN 17 2014 FOR THE KLBF TERMINAL...EXPECT MAINLY CLEAR SKIES WITH THE EXCEPTION OF SOME HIGH CLOUDINESS IN ASSOCIATION WITH THUNDERSTORMS TO THE NORTHWEST OF NORTH PLATTE. AT THIS TIME...THIS ACTIVITY IS EXPECTED TO DISSIPATE AS IT TRACKS SOUTHEAST. FOR THE KVTN TERMINAL...EXPECT IFR CIGS TO DEVELOP OVERNIGHT THANKS TO EASTERLY WINDS. CIGS WILL SCATTER OUT BY LATE MORNING WITH SCATTERED HIGH CLOUDINESS EXPECTED DURING THE AFTERNOON HOURS. && .LBF WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...BROOKS LONG TERM...POWER AVIATION...CLB
Hazardous weather outlook, Jun 17, 3:51 PM MDT, 2 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTH PLATTE NE 451 PM CDT TUE JUN 17 2014 NEZ004>010-022>029-035>038-056>059-069>071-094-182200- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 451 PM CDT TUE JUN 17 2014 /351 PM MDT TUE JUN 17 2014/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...TONIGHT. THUNDERSTORMS ARE POSSIBLE ACROSS THE EASTERN NEBRASKA PANHANDLE INTO NORTH CENTRAL NEBRASKA TONIGHT. STORMS COULD BECOME SEVERE...GENERALLY EAST OF A LINE FROM GORDON TO ARTHUR AND NORTH OF HIGHWAYS 2 AND 91. THE PRIMARY THREATS WILL BE LARGE HAIL AND DAMAGING WIND GUSTS...HOWEVER A FEW TORNADOES CANNOT BE RULED OUT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THUNDERSTORMS WILL BE POSSIBLE LATE WEDNESDAY AFTERNOON AND WEDNESDAY NIGHT. AREAS EAST OF A LINE FROM IMPERIAL THROUGH VALENTINE HAVE THE HIGHEST CHANCE FOR STRONG TO SEVERE STORMS WEDNESDAY EVENING. THUNDERSTORMS CHANCES THEN RETURN FOR FRIDAY THROUGH MONDAY. AT THIS TIME IT IS TOO EARLY TO DISCERN CHANCES FOR SEVERE STORMS.. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THROUGH THIS EVENING...FOR AREAS EAST OF A LINE FROM GORDON TO ARTHUR AND NORTH OF HIGHWAYS 2 AND 91. && GET YOUR WEATHER...HYDROLOGICAL...AND CLIMATE INFORMATION AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE) BROOKS
In the hours before
Local storm report, Jun 17, 5:07 PM MDT, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
607 PM CDT TUE JUN 17 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0540 PM HAIL 17 S MERRIMAN 42.68N 101.70W
06/17/2014 E1.25 INCH CHERRY NE PUBLIC
MOST HAIL WAS QUARTER SIZED OR SMALLER.
&&
CARMELLocal storm report, Jun 17, 5:09 PM MDT, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE NORTH PLATTE NE
609 PM CDT TUE JUN 17 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0540 PM TORNADO 10 WNW MERRIMAN 42.98N 101.88W
06/17/2014 CHERRY NE TRAINED SPOTTER
TRAINED SPOTTER REPORTED ROPE TORNADO STILL IN CONTACT
WITH THE GROUND.
&&
CARMELLocal storm report, Jun 17, 5:31 PM MDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
631 PM CDT TUE JUN 17 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0540 PM TORNADO 37 SW CODY 42.56N 101.76W
06/17/2014 CHERRY NE PUBLIC
&&
CARMELLocal storm report, Jun 17, 5:46 PM MDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
646 PM CDT TUE JUN 17 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0543 PM TORNADO 27 SW CODY 42.66N 101.62W
06/17/2014 CHERRY NE PUBLIC
TORNADO LIFTED UP AND DOWN SEVERAL TIMES WITH DEBRIS
VISIBLE ON GROUND BEFORE TORNADO MOVED SOUTHEAST.
&&
CARMELLocal storm report, Jun 17, 5:48 PM MDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
648 PM CDT TUE JUN 17 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0543 PM HAIL 27 SW CODY 42.66N 101.62W
06/17/2014 M4.25 INCH CHERRY NE PUBLIC
PEA TO SOFTBALL SIZED HAIL.
&&
CARMELLocal storm report, Jun 17, 5:50 PM MDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE NORTH PLATTE NE
650 PM CDT TUE JUN 17 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0643 PM HAIL 27 SW CODY 42.66N 101.62W
06/17/2014 M4.00 INCH CHERRY NE PUBLIC
HAIL FROM PEA SIZED TO NEARLY THE SIZE OF A SOFTBALL.
0643 PM HAIL 27 SW CODY 42.66N 101.62W
06/17/2014 M4.25 INCH CHERRY NE PUBLIC
PEA TO SOFTBALL SIZED HAIL.
&&
CARMELThe office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 17, 6:16 PM MDT | Tornado Warning | LBF | Cherry | 29 min |
| Jun 17, 6:43 PM MDT | Tornado Warning | LBF | Cherry | 32 min |
| Jun 17, 7:13 PM MDT | Severe Thunderstorm Warning | LBF | Cherry | 47 min |
| Jun 17, 7:15 PM MDT | Severe Thunderstorm Warning | LBF | Cherry, Hooker | 45 min |
| Jun 17, 8:00 PM MDT | Severe Thunderstorm Warning | LBF | Cherry, Hooker | 45 min |
| Jun 17, 8:04 PM MDT | Tornado Warning | LBF | Hooker | 26 min |
| Jun 17, 8:12 PM MDT | Severe Thunderstorm Warning | LBF | Cherry | 48 min |
| Jun 17, 8:30 PM MDT | Tornado Warning | LBF | Hooker | 30 min |
| Jun 18, 5:53 PM MDT | Severe Thunderstorm Warning | LBF | Keith, Perkins | 52 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.